# SDR SIMA201009704

- Difficulty date: March 15, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N814AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145541
- Aircraft time: 20,138 hours, 17,167 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: 02070009520
- Condition: Inoperative
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 4684 THE FLIGHT ATTENDANTS EMERGENCY FLASHLIGHT ABOVE SEAT NEAR THE FORWARD GALLEY WAS DISCOVERED NOT TO BE WORKING AND THE FLASHLIGHT BRACKET IS BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FLASHLIGHT ASSEMBLY AND CRADLE IAW 140 AMM 33-50-16.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
